# SDR FDEA201203271131

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF APU DOOR CUTOUT AREA, BS 1825 THE APU INLET STRAP CORRODED.   CORRODED STRAP REMOVED.  STRAP FABRICATED IAW DWG 148N3138-8000 SHT 1, REV C,  AND INSTALLED IAW DWG 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED AS MAJOR.
